Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Taking regestrone, have drowsiness, giddiness, vomiting, weakness. Side effect?

hello doc, plz help me regarding regestrone 5mg, m taking this from 17-dec-2012, 3 times a day, and from last 3 days 2 times daily, my problem is im feeling sleepy, my nervous system is like not so active 24*7 giddiness, feeling like vomiting , weakness.Please help me is it a side effects of medicine, because now im fedup
Asked On : Tue, 29 Jan 2013
Answers:  2 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi, thanks for your query, yes it could be a side effect of the drug as its hormone based, so there is effect on the mental status most of the time it is mental depression but other diagnosis have to be ruled out like anemia, vertigo, nervous disorders you need to see your gynecologist and get a check up done and also be done blood tests
hope i have helped you to answer your query.
Answered: Wed, 30 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Nupur K's  Response

Welcome to the forum. You have written nothing about your past symptoms/ menstrual history or illness. However I will try to help you. You are suffering from the side effects of Regestrone. Take balanced home made food rich in iron, calcium/minerals, oxidants, fiber. Regular exercise and adequate sleep will help you recover well.

You can take some energy drinks or vitamin supplements for a week or 10 days to feel better.

Regestrone is a Norethisterone. It produces side effects like nausea, vomiting, breathlessness, mood changes, loss of libido, etc. You can take any other substitute for it that suits you better ( if you are taking it for your menstrual disorders ).

If you are using it for contraception, you can stop taking it and use barrier method for contraception like condoms, other hormonal pills, Cu-T or permanent sterilization. Take care.
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor